# SDR UPS202248

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Corroded
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CORROSION ON VERTICAL FIN TORQUE BOX RT HORIZONTAL CHORD, RBL 19 FIN STA 0.  INSTALLED REPAIR PER UPS ENGINEERING FILE NR 727-55-0273.
